# SDR ZZDA2011548

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SEAT 1D THE RED FWD LENS PATH LIGHTING ASSEMBLY LENS COVER IS MISSING.  INSTALLED LENS OK FOR SERVICE REF 33-51.
